H. Bahouri and J. , Chemin and R. Danchin: Fourier Analysis and Nonlinear Partial Dierential Equations, Grundlehren der Mathematischen Wissenschaften (Fundamental Principles of Mathematical Sciences), 2011.

M. Cicognani and F. , Modulus of continuity of the coefficients and loss of derivatives in the strictly hyperbolic Cauchy problem, Journal of Differential Equations, vol.221, issue.1, pp.143-157, 2006.
DOI : 10.1016/j.jde.2005.06.019

R. Coifman and Y. Meyer, Au delà des opérateurs pseudo-diérentiels, Astérisque, 1978.

F. Colombini, E. De-giorgi, and S. Spagnolo, Sur les équations hyperboliques avec des coecients qui ne dépendent que du temps, Ann. Scuola Norm. Sup. Pisa Cl. Scienze, issue.4, pp.6-511, 1979.

F. Colombini and D. D. Santo, A note on hyperbolic operators with log-Zygmund coecients, J. Math. Sci. Univ. Tokyo, pp.16-95, 2009.

F. Colombini and N. Lerner, Hyperbolic operators with non-Lipschitz coecients, Duke Math, J, vol.77, pp.657-698, 1995.

F. Colombini and G. Métivier, The Cauchy problem for wave equations with non-Lipschitz coecients; application to continuation of solutions of some nonlinear wave equations

D. and D. Santo, The Cauchy problem for a hyperbolic operator with Log-Zygmund coecients, Further Progress in Analysis, World Sci. Publ, pp.425-433, 2009.

L. Hörmander, Linear partial dierential operators, 1963.

G. Métivier, Interaction de Deux Chocs Pour un Systeme de Deux Lois de Conservation, en Dimension Deux D'Espace, Transactions of the American Mathematical Society, vol.296, issue.2, pp.431-479, 1986.
DOI : 10.2307/2000375

G. Métivier, Para-dierential calculus and applications to the Cauchy problem for nonlinear systems, Centro di Ricerca Matematica Ennio De Giorgi (CRM) Series, 5, Edizioni della Normale, 2008.

G. Métivier and K. Zumbrun, Large viscous boundary layers for noncharacteristic nonlinear hyperbolic problems, Memoirs of the American Mathematical Society, vol.175, issue.826, p.175, 2005.
DOI : 10.1090/memo/0826

S. Mizohata, The Theory of Partial Dierential Equations, 1973.

S. Tarama, Energy estimate for wave equations with coecients in some Besov type class, Paper No. 85 (electronic), 2007.

T. Yamazaki, On the L 2 (R n ) well-posedness of some singular or degenerate partial differential equations of hyperbolic type, Comm. Partial Dierential Equations, pp.15-1029, 1990.